# SDR HEEA956171

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. TROUBLESHOT AND FOUND INSULATING BUSHING ON TRANSISTOR Q501 BURNT AND CAUSING A SHORT TO GROUND.  REPLACED BUSHING.  CLEANED CORROSION ON CHASIS.  BENCH CHECK GOOD.
